# SDR 2007UALA04619

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, ATTACH VERTICAL CHANNEL CRACKED AT BS 1503 LBL 67.   MAJOR REPAIR ACCOMPLISHED. REMOVED & REPLACED CHANNEL LBL 67.
